MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disposable advance capsule endoscope delivery device is a 2.5 mm single sheathed device indicated for transendoscopic delivery of capsules to the stomach or duodenum.This device is intended for patients who are either unable to swallow the capsule, or unable to pass the capsule beyond the pylorus in sufficient time to complete the desired diagnostic evaluation.The report indicates a portion of the capsule cup detached from the device was immediately retrieved.The procedure was completed using an additional advance capsule delivery device.The device history record was reviewed and confirmed the devices were manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "open and inspect the device for shipping or handling damage.If damage is evident (e.G.Bends, kinks, cracks, misshaped cup), do not use this device and contact your local product specialist.Hold the white portion of the capsule cup between thumb and forefinger, with clear end facing out.Attach the clear end of the capsule cup onto the threaded end of the catheter by turning the capsule cup in a clockwise direction.Tighten capsule cup until it stops and the catheter begins to turn." us endoscopy has provided in-service training to the user facility.
 
Event or Problem Description
The user facility reported that the capsule cup detached from an advance capsule delivery device during procedural use.The detached portion was retrieved, and the procedure was completed using another device.There was no report of patient or user harm.

Brand Name
ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Common Device Name
DELIVERY DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key7847532
Report Number1528319-2018-00029
Device Sequence Number16461699
Product Code NEZ
UDI-Device Identifier00816765011188
UDI-Public(01)00816765011188
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2021
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number1808134
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1